# SDR ASOA20151014053

- Difficulty date: October 14, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 37,172 hours, 28,404 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 49523162
- Part serial: 1714
- Condition: Leaking
- Location: Apu Fuel
- Part time: 21,306 hours, 11,925 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING ROTATION, PILOT REPORTED A STRONG FUEL ODOR THROUGH CABIN AND FORWARD.  MAINTENANCE PERFORMED ENGINE RUNS WITH BLEEDS 1 & 2 ON AND NO FUEL ODOR NOTED. FURTHER TROUBLESHOOTING REVEALED FUEL ODOR COMING FROM APU DUE TO LEAK FROM RIGID LINE FUEL FILTER TO FUEL CONTROL.   R & R APU FUEL SOLENOID WITH OPS AND LEAK CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
